Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 38, NWS Tulsa, OK

September 1, 2020Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 1, 2020, 12:59 AM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 10 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2020, 12:59 AM CDT (05:59 UTC)
Expired
Sep 1, 2020, 10:45 AM CDT
In force
10 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 3:48 AM CDTFLASH FLOOD2 Wsw Panama, OKEM REPORTS THAT A HOME IS BEING EVACUATED DUE TO FLOODING.
Sep 1, 4:00 AM CDTFLASH FLOODShady Point, OKEM REPORTS THAT MULTIPLE HOUSES ARE NOW STARTING TO FLOOD ON PINE ST AND SMITH ST IN SHADY POINT. ONE HOUSE IS REPORTING MULTIPLE RESIDENTS TRAPPED INSIDE. AT LEAST ONE CAR IS STALLED IN DEEP WATER AS WELL IN THE VICINITY OF SHADY POINT.
Sep 1, 4:34 AM CDTFLASH FLOODPoteau, OKSWIFT WATER RESCUES ARE BEING ASKED FOR IN POTEAU.
Sep 1, 6:01 AM CDTFLASH FLOODShady Point, OKMULTIPLE WATER RESCUES ARE ONGOING IN THE VICINITY OF SHADY POINT. ONE IN SHADY POINT AND ANOTHER BETWEEN POTEAU AND WISTER. NUMEROUS ROADS ARE FLOODED THROUGHOUT LEFLORE COUNTY.
Sep 1, 7:32 AM CDTFLASH FLOODShady Point, OKMULTIPLE EMPTY MOBILE HOMES FLOATED AND MOVED, ONE NEARLY UP TO THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 169 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

104 
WGUS54 KTSA 010559
FFWTSA
OKC061-077-079-010900-
/O.NEW.KTSA.FF.W.0038.200901T0559Z-200901T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1259 AM CDT Tue Sep 1 2020

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  Central Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...

* Until 400 AM CDT.

* At 1259 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that may experience flash flooding include...
  Poteau...                          Wilburton...
  Spiro...                           Panama...
  Wister...                          Howe...
  Red Oak...                         Mccurtain...
  Bokoshe...                         Fanshawe...
  Cameron...                         Mc Curtain...
  Lake Wister State Park...          Lequire...
  Bengal...                          Robbers Cave State Park...
  Damon...                           Shady Point...
  Summerfield...                     Milton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

FLASH FLOOD...RADAR INDICATED

$$

RBD
7 follow-up statements
906 
WGUS74 KTSA 010610
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
110 AM CDT Tue Sep 1 2020

OKC061-077-079-010900-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
110 AM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS 
MORNING FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE 
FLORE COUNTIES...

At 110 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that may experience flash flooding include...
Poteau...                          Wilburton...
Spiro...                           Panama...
Wister...                          Howe...
Red Oak...                         Mccurtain...
Bokoshe...                         Fanshawe...
Cameron...                         Mc Curtain...
Lake Wister State Park...          Lequire...
Bengal...                          Robbers Cave State Park...
Damon...                           Shady Point...
Summerfield...                     Milton...

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

FLASH FLOOD...RADAR INDICATED

$$

RBD
481 
WGUS74 KTSA 010748
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
248 AM CDT Tue Sep 1 2020

OKC061-077-079-010900-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
248 AM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS 
MORNING FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE 
FLORE COUNTIES...

At 248 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 4 inches of rain have 
fallen. Flash flooding is ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that may experience flash flooding include...
Poteau...                          Wilburton...
Spiro...                           Panama...
Wister...                          Howe...
Red Oak...                         Mccurtain...
Bokoshe...                         Fanshawe...
Cameron...                         Mc Curtain...
Lake Wister State Park...          Lequire...
Bengal...                          Robbers Cave State Park...
Damon...                           Shady Point...
Summerfield...                     Milton...

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Move to higher ground now. Act quickly to 
protect your life. Be especially cautious at night when it is harder 
to recognize the dangers of flooding.

&&

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RBD
287 
WGUS54 KTSA 010851
FFWTSA
OKC061-077-079-011300-
/O.EXT.KTSA.FF.W.0038.000000T0000Z-200901T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
351 AM CDT Tue Sep 1 2020

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  Central Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...

* Until 800 AM CDT.

* At 351 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 5 inches of rain 
  have fallen. Life threatening flash flooding is ongoing.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that may experience flash flooding include...
  Poteau...                          Wilburton...
  Spiro...                           Panama...
  Wister...                          Howe...
  Red Oak...                         Mccurtain...
  Bokoshe...                         Fanshawe...
  Cameron...                         Mc Curtain...
  Lake Wister State Park...          Lequire...
  Bengal...                          Robbers Cave State Park...
  Damon...                           Shady Point...
  Summerfield...                     Milton...

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Move to higher ground now. Act quickly to 
protect your life. Be especially cautious at night when it is harder 
to recognize the dangers of flooding.

&&

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RBD
802 
WGUS74 KTSA 010906
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
406 AM CDT Tue Sep 1 2020

OKC061-077-079-011300-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
406 AM CDT Tue Sep 1 2020

...FLASH FLOOD EMERGENCY FOR SHADY POINT...

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING 
FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE FLORE 
COUNTIES...

At 406 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 4 and 5 inches of rain have 
fallen. Life threatening flash flooding is ongoing.

This is a FLASH FLOOD EMERGENCY for Shady Point. This is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar indicated.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! Life threatening flash flooding is
         occurring. Residents in Shady Point are trapped in homes
         due to high water. Multiple cars are under water and
         swift water rescues are ongoing.

Some locations that may experience flash flooding include...
Poteau...                          Wilburton...
Spiro...                           Panama...
Wister...                          Howe...
Red Oak...                         Mccurtain...
Bokoshe...                         Fanshawe...
Cameron...                         Mc Curtain...
Lake Wister State Park...          Lequire...
Bengal...                          Robbers Cave State Park...
Damon...                           Shady Point...
Summerfield...                     Milton...

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

RBD
535 
WGUS74 KTSA 011027
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
527 AM CDT Tue Sep 1 2020

OKC061-077-079-011300-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
527 AM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING 
FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE FLORE 
COUNTIES...

At 527 AM CDT, Additional thunderstorms with heavy rainfall are 
expected to spread back into the warned area. Up to 6 inches of rain 
have fallen. Life threatening flash flooding will likely continue.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that may experience flash flooding include...
Poteau...                          Wilburton...
Spiro...                           Panama...
Wister...                          Howe...
Red Oak...                         Mccurtain...
Bokoshe...                         Fanshawe...
Cameron...                         Mc Curtain...
Lake Wister State Park...          Lequire...
Bengal...                          Robbers Cave State Park...
Damon...                           Shady Point...
Summerfield...                     Milton...

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Move to higher ground now. Act quickly to 
protect your life.

&&

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RBD
931 
WGUS54 KTSA 011245
FFWTSA
OKC061-077-079-011545-
/O.EXT.KTSA.FF.W.0038.000000T0000Z-200901T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
745 AM CDT Tue Sep 1 2020

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  Central Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...

* Until 1045 AM CDT.

* At 745 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 6 inches and locally 
  higher of rain have already fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that may experience flash flooding include...
  Poteau...                          Wilburton...
  Spiro...                           Panama...
  Wister...                          Howe...
  Red Oak...                         Mccurtain...
  Bokoshe...                         Fanshawe...
  Cameron...                         Mc Curtain...
  Lake Wister State Park...          Lequire...
  Bengal...                          Robbers Cave State Park...
  Damon...                           Shady Point...
  Summerfield...                     Milton...

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you 
can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
314 
WGUS74 KTSA 011547
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1047 AM CDT Tue Sep 1 2020

OKC061-077-079-011557-
/O.EXP.KTSA.FF.W.0038.000000T0000Z-200901T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
1047 AM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN HASKELL, CENTRAL 
LATIMER AND CENTRAL LE FLORE COUNTIES...

The Flash Flood Warning has been replaced with an Areal Flood 
Warning. Please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 700 AM CDT Thursday for 
portions of Arkansas and Oklahoma.

LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
      3504 9444 3503 9444 3502 9444 3501 9444
      3471 9530 3501 9537

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 12:27 AM CDT, 32 minutes earlier.

Area forecast discussion, Sep 1, 12:27 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1227 AM CDT Tue Sep 1 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Clusters of strong to severe thunderstorms will continue spreading
into portions of eastern Oklahoma overnight in low level jet
axis, moving into west-central Arkansas late tonight. LIFR/IFR
conditions will be likely in the stronger storms, especially at
MLC and late tonight into Tuesday morning at KFSM.

&&

.PREV DISCUSSION... /Issued 952 PM CDT Mon Aug 31 2020/

DISCUSSION...
Significant convection has remained confined to the far northwest
part of our forecast area, and has struggled to make any eastward
progress, with mainly anvil light rain overspreading much of
eastern Oklahoma. Will keep the severe thunderstorm watch for
Osage and Pawnee Counties until 11 pm, where a few strong storms
remain, but cancel it elsewhere.

Overnight, there is still a strong signal for the eventual
development of a significant MCS across mainly the southern half
of our forecast area, with heavy rainfall and flooding likely
being the most significant threat, but also some severe threat.
This activity is likely to persist well into Tuesday morning.

Other than a few changes to pops in the short term based on
current trends, have left the forecast and the flash flood watch
as is.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ060-064>067-070-
     071.

     Flash Flood Watch through Thursday morning for OKZ049-053-
     072>076.

AR...Flash Flood Watch through Thursday morning for ARZ019-020-029.

&&

AVIATION.....12
Hazardous weather outlook, Aug 31, 5:23 PM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
523 PM CDT Mon Aug 31 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
523 PM CDT Mon Aug 31 2020

...SEVERE WEATHER POSSIBLE INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Late Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms have developed across central
Oklahoma late this afternoon to the south of a cold front. These
storms will move east into parts of eastern Oklahoma early this
evening, bringing a threat of damaging winds and large hail. An
isolated tornado will also be possible. These storms are likely to
weaken later this evening as they move east of Highway 75 into a
more stable airmass.

Additional thunderstorms are expected to move into parts of
southeast Oklahoma by late evening or overnight. A few of these
storms may also be severe. Heavy rainfall and flash flood
potential will also be a concern later tonight, especially as
these storms approach the Arkansas border, where heavy rain fell
late last night and this morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and Wednesday...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY through SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...
The unsettled weather pattern will continue on Tuesday and Wednesday
as an upper level trough approaches from the northwest. Multiple
rounds of thunderstorms with very heavy rainfall will be possible
including the potential for flash flooding. Main-stem river
flooding may also become an issue as more widespread rainfall
occurs over the duration of the event.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 31, 7:02 PM CDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
702 PM CDT Mon Aug 31 2020

OKZ054-010030-
Osage OK-
702 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
730 PM CDT...

At 702 PM CDT, a strong thunderstorm was located 4 miles northeast of
Pearsonia, moving northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Elgin...                          Bigheart...
Pearsonia...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3700 9601 3699 9600 3674 9640 3687 9655
      3700 9642
TIME...MOT...LOC 0002Z 226DEG 28KT 3686 9642

Lacy
Special weather statement, Aug 31, 7:18 PM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
718 PM CDT Mon Aug 31 2020

OKZ054-055-010045-
Osage OK-Washington OK-
718 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 745 PM CDT...

At 718 PM CDT, a strong thunderstorm was located near Hulah, moving
northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Copan...                          Hulah...
Wah Sha She State Park...

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3694 9579 3694 9581 3687 9581 3679 9603
      3694 9614 3700 9605 3700 9579
TIME...MOT...LOC 0018Z 245DEG 15KT 3690 9602

Lacy
Special weather statement, Aug 31, 7:46 PM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 PM CDT Mon Aug 31 2020

OKZ054-010115-
Osage OK-
746 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
815 PM CDT...

At 745 PM CDT, a strong thunderstorm was located over Burbank, moving
east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Pawhuska...                       Shidler...
Burbank...                        Pearsonia...
Eastern Kaw Lake...               Webb City...
Apperson...

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3665 9632 3660 9676 3677 9682 3677 9679
      3678 9679 3678 9675 3680 9675 3691 9640
TIME...MOT...LOC 0045Z 254DEG 22KT 3671 9671

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:02 PM CDTSpecial Weather StatementTSAOsage28 min
Aug 31, 7:18 PM CDTSpecial Weather StatementTSAWashington27 min
Aug 31, 7:46 PM CDTSpecial Weather StatementTSAOsage29 min
Aug 31, 7:54 PM CDTAreal Flood AdvisoryTSAOsage3 hr
Sep 1, 12:29 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more4 hr
Sep 1, 12:34 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa3 hr
Sep 1, 12:44 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore4 hr
Sep 1, 12:49 AM CDTTornado WarningTSAPittsburg26 min
Sep 1, 1:07 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more7 hr
Sep 1, 1:14 AM CDTTornado WarningTSAPittsburg32 min
Sep 1, 1:34 AM CDTSpecial Weather StatementTSALeFlore56 min
Sep 1, 1:50 AM CDTSevere Thunderstorm WarningTSAPittsburg40 min
Sep 1, 2:04 AM CDTRiver Flood WarningTSALeFlore38 hr
Sep 1, 2:14 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah5 hr
Sep 1, 2:19 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg41 min
Sep 1, 3:28 AM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
Sep 1, 3:45 AM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha7 hr
Sep 1, 6:00 AM CDTAreal Flood WarningTSAAdair5 hr
Sep 1, 6:54 AM CDTAreal Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah5 hr
Sep 1, 8:35 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Sep 1, 9:26 AM CDTSpecial Weather StatementTSAChoctaw64 min
Sep 1, 10:37 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha18 hr
Sep 1, 10:39 AM CDTSpecial Weather StatementTSAChoctaw51 min
Sep 1, 10:40 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Sep 1, 10:45 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore18 hr
Sep 1, 11:47 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Pittsburg, Sequoyah3 hr
Sep 1, 5:06 PM CDTAreal Flood WarningTSAChoctaw, Pushmataha3 hr
Sep 1, 5:39 PM CDTRiver Flood WarningTSAPushmataha21 hr

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.